# SDR DALA2015031402187

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 16L, BS 780+24 IS CRACKED. FABRICATED A NEW STRINGER AND SPLICE IAW DWG 143N3800.   REMOVED AND REPLACED STRINGER AND SPLICE IAW SRM 51-40-02 PG 2.
